Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Kansas City, MO

May 26, 2010Wyandotte County, Kansas; Clay County, Platte County, Missouri

NWS Kansas City, MO issued this flash flood warning at May 26, 2010, 5:49 PM CDT for Wyandotte County, Kansas; Clay County, Platte County, Missouri. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2010, 5:49 PM CDT (22:49 UTC)
Expired
May 26, 2010, 6:55 PM CDT
In force
66 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Wyandotte County, KS, Clay County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 59 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
464 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WGUS53 KEAX 262249
FFWEAX
KSC209-MOC047-165-270200-
/O.NEW.KEAX.FF.W.0008.100526T2249Z-100527T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT WED MAY 26 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 900 PM CDT

* AT 545 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER 
  OVER THE ROADWAY AT AMITY AND 86TH STREET NEAR WEATHERBY LAKE DUE 
  TO THE RECENT HEAVY RAINFALL. ADDITIONAL LOW LYING AREAS WILL 
  LIKELY HAVE WATER OVER THE ROADS WITHIN THE WARNED AREA. 

* RUNOFF FROM THE RECENT EXCESSIVE RAINFALL MAY LEAD TO CONTINUED 
  FLASH FLOODING THROUGH MID EVENING. SOME LOCATIONS THAT MAY 
  EXPERIENCE FLOODING INCLUDE...  GLADSTONE...KANSAS CITY 
  KANSAS...PARKVILLE...RIVERSIDE...WEATHERBY 
  LAKE...FERRELVIEW...HOUSTON LAKE...KANSAS CITY DOWNTOWN...LAKE 
  WAUKOMIS...NORTHMOOR...OAKVIEW AND PLATTE WOODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3934 9449 3906 9462 3910 9481 3920 9482
      3920 9480 3921 9482 3929 9483

$$

ACH/NRR
1 follow-up statement
985 
WGUS73 KEAX 262355
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT WED MAY 26 2010

KSC209-MOC047-165-270010-
/O.CAN.KEAX.FF.W.0008.000000T0000Z-100527T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOTTE KS-CLAY MO-PLATTE MO-
655 PM CDT WED MAY 26 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
PLATTE...SOUTHWESTERN CLAY AND EASTERN WYANDOTTE COUNTIES IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3934 9449 3906 9462 3910 9481 3920 9482
      3920 9480 3921 9482 3929 9483

$$

ACH/NRR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 26, 2:45 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 26, 2:45 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
245 PM CDT WED MAY 26 2010

.DISCUSSION...

IN THE SHORT TERM PORTIONS OF THE FCST...MAIN CONCERNS FALLS WITH
AIRMASS TSRA THIS AFTN AS WELL AS THU AFTN. CURRENTLY...MODIFICATION
OF LATEST AIRCRAFT SOUNDINGS FROM KCI ALONG WITH POINT FCST SOUNDINGS
SUGGEST THE DEVELOPMENT OF A MODERATELY UNSTABLE AIRMASS WITH POCKETS
OF 1500-2000 J/KG MLCAPE AND A NON-EXISTENT CAP. BEGINNING TO SEE
SCT TSRA DEVELOP AS WEAK MCV ALOFT MOVES THROUGH THE AREA ALONG WITH
THE COMBINING FORCES OF WEAK BOUNDARY LAYER CONVERGENCE. THIS SCT
CONVECTION WILL CONTINUE THROUGH THE AFTN AND VERY EARLY EVE MUCH
LIKE TUE AS COLLAPSING STORM OUTFLOW BOUNDARIES BEGIN TO DEVELOP NEW
CONVECTION. SHEAR REMAINS VERY WEAK IN NATURE...WITH STORM MOTIONS
ONLY SUGGESTING A SLOW 5 TO 10 MPH CRAWL TO THUNDERSTORMS. WHILE THE
POOR SHEAR WOULD SUGGEST LITTLE IN ORGANIZED ACTIVITY...SOUNDINGS
SUGGEST THE POTENTIAL FOR COLLAPSING WATER LOADED DOWNDRAFTS WHICH
WOULD BE CAPABLE OF PRODUCING ISOLATED DAMAGING WINDS. STORM CORES
WILL NEED TO REMAIN ELEVATED FOR A PERIOD OF TIME TO PRODUCE HAIL
GIVEN THE LACK OF MID-LVL SHEAR AND POSITION OF FREEZING LVL...A MORE
LIKELY SCENARIO WOULD BE DECENT AMOUNTS OF SMALL HAIL. OF BIGGER
CONCERN WILL BE THE POTENTIAL FOR LOCALIZED FLASH FLOODING GIVEN
THEIR SLOW MOVING NATURE AND RELATIVELY HIGH PWAT VALUES. THESE TSRA
WILL CONTINUE TO SUNSET BEFORE LOSING DIURNAL SUPPORT.

FOR TONIGHT...SFC HIGH PRESSURE WILL BEGIN TO OOZE SOUTHWARD INTO
THE AREA BUT WE'LL LIKELY SEE LITTLE DROP IN SFC MOISTURE
INITIALLY.  IN FACT...WITH A PARTLY CLOUDY SKY ALOFT WOULDN'T BE
SURPRISED TO SEE AREAS OF FOG AND PERHAPS LOCALLY DENSE FOG
DEVELOP.

THURSDAY...HIGH PRESSURE WILL CONTINUE TO SINK SOUTHWARD AS MID-LVL
RIDGE AXIS BEGINS TO INTENSIFY OVER THE CENTRAL CONUS.
HOWEVER...LOW-LVL MOISTURE WILL BE SLOW TO EXIT SOUTHWARD AND FEEL
THAT A RELATIVELY UNCAPPED ENVIRONMENT MAY ALLOW FOR MORE ISOLATED
TSRA DEVELOPMENT SOUTH OF I-70 IN THE AFTN.  NO REAL INFLUX OF COLD
AIR ALOFT...THUS TEMPS WILL REMAIN IN THE LOW 80S.

FRIDAY AND SATURDAY...PRETTY SPECTACULAR CONDITIONS WILL BE LIKELY AS
WE HEAD INTO THE MEMORIAL DAY HOLIDAY WEEKEND.  WITH THE MID-LVL
RIDGE AXIS JUST TO OUR WEST...A PERIOD OF MID-LVL NORTHERLY FLOW
WILL PREVAIL.  SFC HIGH PRESSURE IN THE WESTERN GREAT LAKES WILL
KEEP A NE SFC WIND PREVALENT AND ALSO ALLOW DEW POINTS TO LOWER
SOMEWHAT.  AMPLE MIXING OF A +14C TO +16C AIRMASS ALOFT AND DECENT
SUNSHINE SHOULD PROMOTE READINGS IN THE LOWER 80S.

SUNDAY AND MONDAY...THE LONGWAVE TROUGH OVER THE WESTERN CONUS WILL
BEGIN TO LIFT NE BY SATURDAY NIGHT FORCING A WEAK COLD FRONT INTO
THE HEART OF THE COUNTRY.  CONVECTION SHOULD DEVELOP ALONG THE COLD
FRONT IN THE WESTERN PLAINS SAT NIGHT AND MAY TRY TO REACH THE NW
CWA SUNDAY MORNING...BUT MORE LIKELY WILL DIE ON OUR DOORSTEP.
MODEL CONSENSUS PUSHES THE COLD FRONT THROUGH THE AREA SUNDAY NIGHT
INTO MONDAY...WITH A POTENTIAL FOR THUNDERSTORM REDEVELOPMENT ALONG
THE FRONT AS IT MOVES THROUGH.  TEMPS WILL REMAIN NEAR TO
SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD.

TUESDAY AND WEDNESDAY...MINOR ADJUSTMENTS MADE THROUGH THE REMAINDER
OF THE FCST AS SOME MODEL DISAGREEMENT EXISTS.  PREFER THE ECMWF
WHICH WOULD PULL ANOTHER WEAK S/W THROUGH THE NORTHERN
STREAM...PERHAPS CAPABLE OF PRODUCING A WEAKENING MCS THROUGH THE
MIDWEST TUESDAY INTO TUESDAY NIGHT.  ANOTHER SUCH WAVE MAY MAKE ITS
WAY THROUGH THE NORTHERN PLAINS AT THE END OF THE WEEK...BUT THAT
SCENARIO IS FAR TO UNCERTAIN TO PROMOTE INCREASING POPS ABOVE
CLIMATOLOGY ATTM.

DUX

&&

.AVIATION...

FOR THE 18Z TAFS...EXPECTING SCT AIRMASS CONVECTION TO ONCE AGAIN
DEVELOP OVER THE LOWER MO RIVER VALLEY THIS AFTN.  SOUNDINGS SUGGEST
A RELATIVELY UNCAPPED AIRMASS ALOFT WITH MODERATE
INSTABILITY...HOWEVER FINDING FOCUS MECHANISMS HAS PROVEN MUCH MORE
DIFFICULT.  THUS...WHILE HIGH CONFIDENCE EXISTS IN DEVELOPMENT OF
PRECIP...LOW CONFIDENCE ON ANY IMPACT TO THE TERMINALS. FOR
NOW...FEEL THE BEST WAY TO HANDLE CONVECTION IS WITH A VCTS THROUGH
THE MID AND LATE AFTN HOURS...AND AMEND AS NEEDED.  ANY TSRA THIS
AFTN WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF GUSTY WINDS.

PRECIP SHOULD RAPIDLY DISSIPATE BY SUNSET LEAVING DRY CONDITIONS
OVER THE TERMINALS THROUGH THE OVERNIGHT HOURS.  WHILE SFC RIDGING
WILL TRY TO EDGE INTO THE AREA OVERNIGHT...FEEL WINDS MAY BE LIGHT
ENOUGH ALONG WITH SATURATED GROUNDS TO PRODUCE A SHORT LIVED PERIOD
OF MVFR FOG TOWARDS DAYBREAK.  OTHERWISE...VFR CONDITIONS EXPECTED
FOR THU MORNING.

DUX

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 26, 12:50 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 PM CDT WED MAY 26 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1250 PM CDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM AND UNSTABLE AIRMASS WILL BE CONDUCIVE TO THE DEVELOPMENT OF
SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. AN ISOLATED
STRONG TO SEVERE STORM MAY BE POSSIBLE WITH LARGE HAIL AND DAMAGING
DOWN BURST WINDS POSSIBLE.

ADDITIONALLY...DUE TO THE SLOW MOVING NATURE OF THESE
THUNDERSTORMS...LOCALLY EXCESSIVE RAINFALL MAY BE POSSIBLE.
THUNDERSTORMS WILL DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR SCATTERED THUNDERSTORMS SOUTH OF INTERSTATE
70 THURSDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORMS ARE ALSO POSSIBLE LATE SUNDAY AFTERNOON AND SUNDAY
NIGHT AS A WEAK COLD FRONT MOVES INTO THE REGION. AT THIS TIME THE
PROBABILITY FOR SEVERE THUNDERSTORMS IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. IN
ADDITION...REPORTS OF HEAVY RAINFALL OR FLOODING ARE REQUESTED.

DUX

In the hours before

Special weather statement, May 26, 4:33 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 PM CDT WED MAY 26 2010

KSZ104-105-MOZ028-029-037-262215-
CLAY MO-JACKSON MO-JOHNSON KS-PLATTE MO-WYANDOTTE KS-
433 PM CDT WED MAY 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND EASTERN WYANDOTTE COUNTY IN NORTHEAST
KANSAS...AND SOUTHEASTERN PLATTE...SOUTHWESTERN CLAY AND WESTERN
JACKSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 515 PM CDT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PARKVILLE...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RIVERSIDE...GLADSTONE...KANSAS CITY KANSAS...CLAYCOMO...NORTH
  KANSAS CITY...KANSAS CITY...WESTWOOD...FAIRWAY...MISSION HILLS...
  MISSION...MERRIAM...PRAIRIE VILLAGE...HOUSTON LAKE...OAKVIEW...
  NORTHMOOR...KANSAS CITY DOWNTOWN...AVONDALE...WESTWOOD HILLS...
  MISSION WOODS AND OAKWOOD PARK.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3920 9481 3920 9480 3921 9480 3931 9467
      3915 9440 3897 9465 3903 9472 3919 9483
TIME...MOT...LOC 2133Z 319DEG 9KT 3920 9466

ACH/NRR
Special weather statement, May 26, 4:54 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CDT WED MAY 26 2010

MOZ001-002-011-262245-
ATCHISON MO-HOLT MO-NODAWAY MO-
454 PM CDT WED MAY 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATCHISON...NORTHWESTERN
NODAWAY AND NORTHERN HOLT COUNTIES UNTIL 545 PM CDT...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TARKIO...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS 30 TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURLINGTON JUNCTION...SKIDMORE AND QUITMAN.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4032 9493 4016 9531 4050 9544 4059 9521
TIME...MOT...LOC 2154Z 334DEG 13KT 4046 9528

ACH/NRR
Local storm report, May 26, 4:56 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
456 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             10 NW KANSAS CITY       39.22N 94.68W
05/26/2010  E1.00 INCH       PLATTE             MO   TRAINED SPOTTER

&&

ABAILEY
Local storm report, May 26, 4:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 N WEATHERBY LAKE      39.27N 94.70W
05/26/2010  E0.88 INCH       PLATTE             MO   PUBLIC

&&

AJ
Local storm report, May 26, 5:01 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             1 NW PLATTE WOODS       39.24N 94.67W
05/26/2010  E1.00 INCH       PLATTE             MO   PUBLIC

&&

ABAILEY
Local storm report, May 26, 5:12 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HEAVY RAIN       WEATHERBY LAKE          39.24N 94.70W
05/26/2010  E0.00 INCH       PLATTE             MO   EMERGENCY MNGR

            MINOR FLOODING...WATER FLOWING OUT OF DITCH ONTO ROADS IN
            AND AROUND WEATHERBY LAKE. SOME PEA SIZED HAIL TOO.

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:10 PM CDTAreal Flood AdvisoryEAXLinn4 hr
May 26, 1:55 PM CDTSpecial Weather StatementEAXJohnson50 min
May 26, 2:21 PM CDTAreal Flood AdvisoryEAXJohnson4 hr
May 26, 2:36 PM CDTSpecial Weather StatementEAXJohnson39 min
May 26, 2:46 PM CDTSpecial Weather StatementEAXLinn44 min
May 26, 4:19 PM CDTSpecial Weather StatementEAXDoniphan41 min
May 26, 4:33 PM CDTSpecial Weather StatementEAXWyandotte42 min
May 26, 4:59 PM CDTSevere Thunderstorm WarningEAXWyandotte31 min
May 26, 5:08 PM CDTAreal Flood AdvisoryEAXWyandotte108 min
May 25, 7:06 PM CDTAreal Flood AdvisoryEAXBates3 hr
May 25, 8:57 PM CDTAreal Flood WarningEAXBates, Cass, Johnson12 hr
May 26, 12:02 AM CDTRiver Flood WarningEAXJohnson, Pettis18 hr
May 26, 1:58 AM CDTRiver Flood WarningEAXCass, Henry, Johnson11 hr
May 26, 3:31 PM CDTSpecial Weather StatementEAXCass29 min
May 26, 3:43 PM CDTSevere Thunderstorm WarningEAXCass31 min
May 26, 4:54 PM CDTSpecial Weather StatementEAXAtchison51 min
May 26, 5:14 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway31 min

Nearby

Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.